Wow, I am shocked at the horrible way it affected you. I am on Cymbalta for about
6 or so months now. I really didn't have any issues except the nausea!!!
Although, I do remember haveing a hard time paying my bills at first. But that only lasted maybe a month or so. For me the benefits out weigh the bad. I had extreme anxiety and some depression. I am feeling so much better now. I'm currently taking 60mg.
I hope no one else has the bad affect on it as you did.
take care, Laura
Cervical spine surgery 2004, C-section 1986, Cholecystectomy 1999, Thoracic and Lumbar injury 2000. Anxiety/depression 2008. Fibromyalgia 2009, Thyroidectomy 2008. Degenerative disc disease. IBS. Asthma, Rheumitoid Arthritis, Sacroillitis, Scolylosis, disc bulge in L5/S1.possible ankylosing spondylitis. Meds: Lisinophil, xoponex, symbocort, pulmocort, troponal, vitamin 2000 D, Vitamin B complex, Hydrocodone, Tylonal Arthritis, Cymbalta.prednisone and Lyrica